No Cover Image

Journal article 435 views

On maximum likelihood estimation for the two parameter Weibull distribution / A.J. Watkins, Alan Watkins

Microelectronics Reliability, Volume: 36, Issue: 5, Pages: 595 - 603

Swansea University Author: Alan Watkins

Full text not available from this repository: check for access using links below.

Published in: Microelectronics Reliability
ISSN: 00262714
Published: 1996
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa34288
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Swansea University Medical School
Issue: 5
Start Page: 595
End Page: 603